MAUDE Adverse Event Report: HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEM 3D

HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEM 3D
Model Number SDM-SYS-6000-3D
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code Radiation Exposure, Unintended (3164)
Date of Event 08/08/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer "can't clear the gen 25:11 error and after reboot, saw gen 25:8 error too" which resulted in the need for an additional exposure to complete the exam.A field service engineer (fse) was dispatched which confirmed x-ray tube large filament is open.The fse replaced x-ray tube and performed all necessary calibrations.System passed all tests and meets all manufacturer's specifications.

Brand Name
SELENIA DIMENSIONS MAMMOGRAPHY SYSTEM 3D
Common Device Name
MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC
36 & 37 apple ridge road
danbury CT 06810
MDR Report Key6849850
Report Number1220984-2017-00022
Device Sequence Number1430289
Product Code OTE
UDI-Device Identifier15420045505629
UDI-Public(01)15420045505629
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P080003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Radiologic Technologist
Type of Report Initial
Report Date (Section B) 08/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Radiologic Technologist
Device Model NumberSDM-SYS-6000-3D
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2017
Initial Report FDA Received Date09/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1